| Catalog Number |
136552000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that sometime in 2006 patient received a metal-on-metal hip replacement.Cup became loose and was revised with non- depuy implants.Soft tissue was black in some areas.Affected side: left side.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d6a: date of implant was an unknown day in 2006.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received,¿it was reported that sometime in 2006 patient received a metal-on-metal hip replacement.Cup became loose and was revised with stricker implants.The numbers were not legible.Sales consultant have listed what could be read.Soft tissue was black in some areas.Doi: 2006.Dor: (b)(6) 2025.Affected side: left side¿.Product description: articuleze m head 36mm +5.Product code: 136552000.Lot no: 1841669.Quantity manufactured: (b)(4).Date of manufacturing: 21-dec-2004.Expiry date: 20-dec-2009.Ifu reference: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: articuleze m head 36mm +5.Product code: 136552000.Lot no: 1841669.Quantity manufactured: (b)(4).Date of manufacturing: 21-dec-2004.Expiry date: 20-dec-2009.Ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.Added: d10 concomitant.